# SDR CALA2009082400467

- Difficulty date: August 15, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STA 480 LT BETWEEN STR 8LT AND 9LT.  REMOVED DAMAGE FROM FRAME, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR ANGLES.  RE-INSTALLED PSU RAIL BRACKET, INSTALLED NEW SUPPORT FITTING ASSY PER ECRA 5310-04996.
